# SDR SIMA2020020411008

- Difficulty date: November 11, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 45,985 hours, 41,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 25338
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS NOT PASSING FUNCTIONAL CHECK-C/A-REMOVED AND REOLACED NUMBER 2 EMERGENCY BATTERY POWER SUPPLY ASSY IAW EMB AMM 33-50-04. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 67906
